# SDR DL757970252

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L AND 1R EMERGENCY EXIT IDENTIFIERS INOP.  FOUND WIRES TO 1R IDENTIFIER SHORTED TOGETHER.  SPLICED NEW SECTION OF WIRE AND REPLACED IDENTIFIER ASSY.  DUE TO SHORTED WIRES REPLACED PWR SPLY M9101.
